| Model Number |
TMICL12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -11.50/+3.5/089 (sphere/cylinder/axis), in the patients right eye (od) on (b)(6) 2022.The lens was removed on (b)(6) 2022 due to lens rotation not associated to a low vault.The lens was replaced with a longer lens and the problem was resolved.The cause of the event was unknown.Post-op, the patient's va was blurry, see mfr.Report # 2023826-2023-00567 for replacement lens.The patient had intacs implanted and was using artificial tears.
Additional Manufacturer Narrative
Weight: unknown; ethnicity: unknown; race: unknown; date of event: unknown.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
B5: the lens was rotated (repositioned) despite normal vault.Patient's va was much blurrier at initial post-op, which is why the lens was removed and replaced with longer lens.Claim # (b)(4).
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated that the surgeon implanted a 12.6mm tmicl 12.6 implantable collamer lens of diopter -11.50/3.5/089 (sphere/cylinder/axis) into the patients right eye (od) on (b)(6) 2022.The patient experienced lens rotation not associated with a low vault, lens repositioning, blurred vision and intacs (intracorneal rings).On (b)(6) 2022, the lens was repositioned and exchanged for a longer length lens and the problem was resolved.Status of the eye; "clear va and had adjusted to intacs using artificial tears prn." additional information provided was "clear va at night, dilated exam shows intacs intact".The reporter indicated the cause of the event is unknown- " rotated visian icl despite normal vault.Explant and insertion of longer icl to help prevent rotation.Va much blurrier during post op".H6- health effect- clinical code: 4581-intacs intracorneal rings.Claim#: (b)(4).